# SDR ASAA2019052329460

- Difficulty date: May 23, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 24,435 hours, 7,935 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT ANNUNICATOR ILLUMINATED DURING CRUISE FLIGHT. COMPLIED WITH QRH PROCEDURES. OVERHEAT ANNUNCIATOR REMAINED EXTINGUISHED. GROUNDED - YES. OP CHECK GOOD PER AMM 30-41-00.
